# SDR 2001FA0000363

- Difficulty date: August 29, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N7071G
- Make and model: Cessna 172K
- Aircraft serial: 17258771
- Engine: Lyc O320*
- System (JASC): 7414 · Magneto/Distributor
- Part: Shaft
- Condition: Sheared
- Location: Magneto
- Part time: 521 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED 700 RPM DROP ON LEFT MAGNETO.  MAGNETO REMOVED AND INSPECTED.  FOUND DRIVE SHAFT/ MAGNETO/ ROTOR SHEARED IN HALF.  MAGNETO REPLACED.
